Archive for Rational Mechanics and Analysis

, Volume 105, Issue 2, pp 163–190

Maximal solutions and universal bounds for some partial differential equations of evolution

  • Michael G. Crandall
  • Pierre-Louis Lions
  • Panagiotis E. Souganidis
Article

DOI: 10.1007/BF00250835

Cite this article as:
Crandall, M.G., Lions, PL. & Souganidis, P.E. Arch. Rational Mech. Anal. (1989) 105: 163. doi:10.1007/BF00250835

Copyright information

© Springer-Verlag GmbH & Co. 1989

Authors and Affiliations

  • Michael G. Crandall
    • 1
    • 2
    • 3
  • Pierre-Louis Lions
    • 1
    • 2
    • 3
  • Panagiotis E. Souganidis
    • 1
    • 2
    • 3
  1. 1.Department of MathematicsUniversity of WisconsinMadison
  2. 2.University of Paris-DauphineFrance
  3. 3.Division of Applied MathematicsBrown UniversityProvidence

Personalised recommendations